A 3-year-old boy was rushed to the em ergency departm ent w ith m ental confusion, restlessness,…

A 3-year-old boy was rushed to the em ergency departm ent w ith m ental confusion, restlessness, incoherence, and hallucinatory behavior. His m other stated that the child had eaten several black berries of a w ild plant w hile playing w ith friends in the woods. Physical exam ination revealed mydriasis; dry, hot, and scarlet skin; and a distended abdom en w ith no bowel sounds. Vital signs were tem perature 104.5°F (40.3°C), heart rate 145 bpm , blood pressure 105/60 m m Hg. Which of the follow ing drugs would antagonize m ost of the sym ptom s exhibited by the patient? a. Neostigm ine b. Albuterol c. Physostigm ine d. Epinephrine e. Prazosin f. Phenylephrine

Don't use plagiarized sources. Get Your Custom Essay on
A 3-year-old boy was rushed to the em ergency departm ent w ith m ental confusion, restlessness,…
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*